Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Polynilpotent groups of prime exponent


Author: N. D. Gupta
Journal: Bull. Amer. Math. Soc. 74 (1968), 559-561
DOI: https://doi.org/10.1090/S0002-9904-1968-12008-7
MathSciNet review: 0222169
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Marshall Hall, Jr., The theory of groups, Macmillan, New York, 1959. MR 103215
  • 2. Séan Tobin, On a theorem of Baer and Higman, Canad. J. Math 8 (1956), 263-270. MR 78369


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12008-7

American Mathematical Society